Commun. Korean Math. Soc. 1988 Vol. 0, No. 0, 119—256
Remarks on BCI-algebras
Young Bae Jun
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 119—124
Prime near-rings
Chul Kon Bae
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 125—131
A note on the Clifford modules
Keean Lee and Sunghee Kang
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 133—141
Modifications of ZF equiconsistent with $ZF^{KM}$
S. M. Kim
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 143—146
A proof of Treves estimates
Hong-Taek Hwang and Choon-Ho Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 147—152
On the area integral of holomorphic $L^p$ functions
E. G. Kwon and Y. W. Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 153—155
A sufficient condition for hypoellipticity of operators of order one
K. H. Kwon and B. H. Yoo
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 157—161
Notes on quasi-analytic functions
S. S. Kim and K. H. Kwon
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 163—167
Nonlinear ergodic theorems for Lipschitzian mappings in Hilbert spaces
Ki Sik Ha, Jong Kyu Kim, and Kuk Hyeon Son
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 169—177
The reproducing kernel of Hilbert space of Yeh-Wiener process
Hong-Taek Hwang and Hee-Sook Park
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 179—187
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd